# SDR DALA2015051903361

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 68,630 hours, 51,171 cycles
- System (JASC): 4990 · APU Oil System
- Part: Gasket
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

F/A AND PASSENGERS EXPERIENCED HAZE AND SMOKE IN CABIN AFTER TAKEOFF. THE AFT LAVATORY SMOKE DETECTOR WAS SOUNDING DURING THE CLIMB THROUGH 7000 FT.  THE CREW DECLARED AN EMERGENCY AND RETURNED. MAINTENANCE FOUND THE APU INLET CONTAMINATED WITH OIL.  A LEAK AT THE APU OIL SERVICE CAP WAS DETERMINED TO BE THE SOURCE OF THE INGESTED OIL.  THE CAP GASKET WAS REPLACED AND A DUCT BURNOUT WAS ACCOMPLISHED.  APU PLACED ON MEL FOR INLET DEEP CLEANING.
